2017
Том 69
№ 4

All Issues

Volume 33, № 5, 1981

Article (Ukrainian)

Splitting of a system of nonhomogeneous linear differential equations that depend on two small parameters

Alishev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 579-588

Article (Ukrainian)

Automorphism group of a finite Abelian p-group

Beletskii P. M., Morgado E.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 589—596

Article (Ukrainian)

Modification of Galerkin's method for a boundary problem of an ordinary nonlinear differential equation

Kucherenko E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 597—603

Article (Ukrainian)

A class of groups with separating subgroups

Lelechenko T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 604—609

Article (Ukrainian)

Optimal problems on eigenvalues

Litvinov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 610—614

Article (Ukrainian)

Theory of almost-periodic pseudodifferential operators

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 615—619

Article (Ukrainian)

Approximation divisors of a holomorphic mapping and the deficiencies of meromorphic functions of several variables

Degtyar P. V., Sadullaev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 620—625

Article (Ukrainian)

Categories of free ideals

Faizov S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 626—630

Article (Ukrainian)

Inverse scattering problem for the transport equation on the whole line

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 631—640

Article (Ukrainian)

Triviality classes of solutions of some systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 641—647

Article (Ukrainian)

Relation between smoothness of the potential and size of gaps in the essential spectrum of a Schrodinger operator

Belokolos E. D., Pershko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 648—653

Article (Ukrainian)

Some remarks on imbeddings of spaces of real interpolation

Berkolaiko M. Z., Dmitriev V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 653—656

Article (Ukrainian)

Homeomorphic continuation of spiral functions

Busovskaya O. A., Goryainov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 656—660

Article (Ukrainian)

Certain inequalities for concave functions and concave sequences

Pečarić J. E., Vasic P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 660—664

Article (Ukrainian)

Invalidity of the elements of best approximation and a theorem of Glaeser

Ganzburg M. I., Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 664—667

Article (Ukrainian)

A property of a certain class of Laplace-type transforms

Demchenko A. G., Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 667—669

Article (Ukrainian)

α-Almost-convex functions

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 670—673

Article (Ukrainian)

Eigenvalues of sums of normal operators in ultrametric Euclidean space

Kalyuzhnyi V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 673—675

Article (Ukrainian)

Studying a nonlinear boundary-value problem by the two-sided analytic method

Brich I. V., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 675—678

Article (Ukrainian)

A method of calculating the number of integral points

Kotlyar B. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 678—681

Article (Ukrainian)

A method of solving systems of nonlinear Hammerstein-type integral equations

Krotova E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 681—687

Article (Ukrainian)

Generating systems of primary Abelian groups

Lebedenko V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 687—691

Article (Ukrainian)

Approximation of differentiable periodic functions by local splines of minimum deficiency

Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 691—693

Article (Ukrainian)

Conditional stability of a nonstationary inverse scattering problem

Nizhnik L. P., Romanenko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 694—696

Article (Ukrainian)

Nonsplit subalgebras of the Lie algebra of the generalized Poincare group P(1, 4)

Fedorchuk V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 696—700

Article (Ukrainian)

O. Yu. Shmidt and group theory

Chernikov S. N., Sysak Ya. P., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 700—703

Article (Ukrainian)

About thesis defended for the specialized scientific council of the Institute of Mathematics of the USSR Academy of Sciences in 1980-1981.

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 704—714